# SDR ASOA201612051262

- Difficulty date: December 5, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N611QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10041
- Aircraft time: 35,731 hours, 26,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH67037420951
- Condition: Corroded
- Location: Bs 879-985
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK,  FOUND THE RT SIDEWALL SEAT TRACK CORRODED FROM BS 879.99 - 985. REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49-000-801, AND AMM 53-00-49-400-801.. FABRICATED THE SEAT TRACK IAW EC/TC REO 670-53-00-343.
